I had been taking Bicalutamide along with Goserelin since last September for metastatic prostate cancer but was switched to Flutamide in April after my PSA rose to ~7. My PSA dropped to ~.15 within a month after I started Flutamide. In the last couple of weeks, since late July, I have had increasing incidence and intensity of "stomach" irritation/inflamation when I take Flutamide. I have assumed that it's stomach irritation because Pantoprazole (40 mg twice a day) seems to help somewhat.
Hello westernb - Welcome to DC. I would hope that your doctor is keeping a close watch on your numbers and doing appropriate and regular blood tests??? And, actually with your change in meds... it has noted as a side effect gastrointestinal disturbances. That is one of the reasons more men are being given bicalutamide over the older drug flutamide... I would contact your doctor and ask what you can take to lessen the stomach irritation. Perhaps there is something better than pantoprazole...
I do not believe this is due to "toxicity"... just that you are experiencing one of the side effects of the flutamide.
Be well and take good care...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2013 • 1 answer
Posted 12 Jun 2013 • 5 answers
Posted 27 Apr 2015 • 2 answers
Posted 29 Mar 2016 • 1 answer
I am a professional singer undergoing radiation for prostate cancer. I have been taking bicalutamide
Posted 14 Apr 2016 • 0 answers